# SDR AALA20180220007

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 11,276 hours, 3,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR PASSENGER/CREW DAMPER PRESSURE LOW. MAINTENANCE SERVICED DAMPER (CYLINDER) FOR L4 DOOR PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
